# SDR AALA960143

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49562
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT NR 1067 - AFTER TAKEOFF DFW WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR FAILED TO RETRACT.  RECYCLED LANDING GEAR WITH SAME RESULT.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  SERVICED NOSE LANDING GEAR STRUT WITH OIL AND NITROGEN.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
